# SDR C2XA07SH018

- Difficulty date: April 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 8,555 hours, 4,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND SURFACE CORROSION ON THE LEFT HAND OMEGA BEAM UNDER THE CARBON FIBER CROSS BEAM AND THE SURROUNDING AREAS.  MAINTENANCE REPAIRED THE LEFT HAND OMEGA BEAM AT FRAME 20 IAW EMB 145XR SRM 53-00-10 FIG 201 SHEET 2.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
